# SDR TRAX200700929

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 7,537 hours, 4,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WEBS AT FS 280 RBL 9 TO OUTBOARD WALL AND LBL 9 TO OUTBOARD WALL CORRODED (PER MTC).
